# SDR SWAA111143

- Difficulty date: February 14, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 33,642 hours, 19,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED AT STA 147.  REPAIRED SKIN PER SRM.
